Stability estimates for scalar conservation laws with moving flux constraints - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Networks and Heterogeneous Media Year : 2017

Stability estimates for scalar conservation laws with moving flux constraints

Abstract

We study well-posedness of scalar conservation laws with moving flux constraints. In particular, we show the Lipschitz continuous dependence of BV solutions with respect to the initial data and the constraint trajectory. Applications to traffic flow theory are detailed.
Fichier principal
Vignette du fichier
GoatinDMonacheWP.pdf (317.47 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01380368 , version 1 (12-10-2016)

Identifiers

Cite

Maria Laura Delle Monache, Paola Goatin. Stability estimates for scalar conservation laws with moving flux constraints. Networks and Heterogeneous Media, 2017, 12 (2), pp.245-258. ⟨10.3934/nhm.2017010⟩. ⟨hal-01380368⟩
635 View
446 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More